MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 14X17 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C IMPLANT 14X17 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1332P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an roi-c plate was difficult to install then bent and a cage broke intra-operatively.They were both removed and replaced to complete the procedure without patient impacts.This is report two of two for this event.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3004788213-2023-00031.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d4: udi number, g1, and h3.Additional information in d4: expiration date, h4, and h6: component, investigation type, findings, and conclusions.Inspection the returned device matches the information in the complaint file and was examined.Visual inspection revealed that the cage has fractured.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
ROI-C IMPLANT 14X17 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
na
westminster, CO 80021
7206965158
MDR Report Key16746661
Report Number3004788213-2023-00032
Device Sequence Number3276932
Product Code OVE
UDI-Device Identifier03662663016216
UDI-Public(01)03662663016216(17)261201(10)C88535
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMC1332P
Device Lot NumberC88535
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/04/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic